@article{DA_2009_16_4_a1,
author = {V. G. Vizing},
title = {Vertex colorings of graph with the majority restrictions on the consuming colors},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {21--30},
year = {2009},
volume = {16},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_2009_16_4_a1/}
}
V. G. Vizing. Vertex colorings of graph with the majority restrictions on the consuming colors. Diskretnyj analiz i issledovanie operacij, Tome 16 (2009) no. 4, pp. 21-30. http://geodesic.mathdoc.fr/item/DA_2009_16_4_a1/
[1] Vizing V. G., “Kriticheskie grafy s dannym khromaticheskim klassom”, Diskret. analiz, 5, In-t matematiki SO AN SSSR, Novosibirsk, 1965, 9–17 | MR
[2] Vizing V. G., “Raskraska vershin grafa v predpisannye tsveta”, Metody diskret. analiza v teorii kodov i skhem, 29, In-t matematiki SO AN SSSR, Novosibirsk, 1976, 3–10 | MR
[3] Vitaver L. M., “Nakhozhdenie minimalnykh raskrasok vershin grafa s pomoschyu bulevykh stepenei matritsy smezhnosti”, Dokl. AN SSSR, 147:4 (1962), 758–759 | MR | Zbl
[4] Erdős P., Rubin A. L., Taylor H., “Choosability in graphs”, Congr. Num., 26 (1980), 125–157 | MR
[5] Jensen T. R., Toft B., Graph coloring problems, John Wiley Sons, New York, 1995, 296 p. | MR | Zbl
[6] Nordhaus E. A., Gaddum J. W., “On complementary graphs”, Amer. Math. Monthly, 63 (1966), 175–177 | DOI | MR
[7] Szekeres G., Wilf H. S., “An inequality for the chromatic number of a graph”, J. Combin. Theory, 4 (1968), 1–3 | DOI | MR